Corrected score tests for exponential family nonlinear models
Silvia L. P. Ferrari and
Gauss M. Cordeiro
Statistics & Probability Letters, 1996, vol. 26, issue 1, 7-12
Abstract:
Under suitable regularity conditions, an appropriate improved score statistic was derived recently by Cordeiro and Ferrari (1991). In the spirit of their work, this paper discusses how in practice we can obtain improved score statistics in exponential family nonlinear models. Some formulae for corrected score tests are provided in these models that should include most statistical applications. When specialized to some special cases we obtain previous results developed by Cordeiro et al. (1993).
Keywords: Bartlett; correction; Chi-squared; distribution; Exponential; family; Generalized; linear; models; Improved; score; statistic; Nonlinear; models; Score; tests (search for similar items in EconPapers)
Date: 1996
References: View complete reference list from CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0167-7152(94)00246-0
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:26:y:1996:i:1:p:7-12
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().